# SDR VNAA2017042900033

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 31,277 hours, 31,496 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Activated
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK HIGH PRESSURE CAUTION MESSAGE AND RIGHT PACK FAILURE, AN EMERGENCY WAS DECLARED. OPEN
